# SDR FDEA201307011429

- Difficulty date: July 1, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 88,899 hours, 37,366 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Part number: 26C175282
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE RAFT BOTTLE FAILED TEST, DURING PREFLT TEST.   INSTALLED CORRECT BULBS,PERFORMED OPS CHECK PER MM 25-61-01-2. SLIDE LIGHT OPS CHECKED GOOD.
